# SDR SWIA97826

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

UPON RELEASING TILLER STEERING, PEDAL STEER LIGHT CAME ON AND RUDDER STEERING DISABLED.  IN ORDER TO MAINTAIN NOSEWHEEL STEERING, IT IS NECESSARY TO ENGAGE TILLER CONSTANTLY.  ABORTED TAKEOFF.  RESET TILLER WHEEL.  TAXIED AIRCRAFT OPERATING AIRCRAFT TILLER AND PEDAL STEER, OPS CHECKS GOOD AT THIS TIME.
